# SDR DHL9872136D

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Side Wall
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LOWER FWD CARGO FLOOR TO SIDE WALL PANEL CRACKED AT BS 600 STR 26L.  REMOVED SIDE WALL PANEL PER 25-52-2.  INSTALLED SIDE WALL AT BS 600 PER SRM 51-40-2, 6 X 48.  N/R 3125.
